# SDR ASAA2023121546797

- Difficulty date: December 15, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 57,943 hours, 17,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EXIT ROW OVERHEAD SIGN LENS FELL OFF. GROUNDED - YES. RESECURED EXIT ROW OVERHEAD SIGN LENS REF 33-51-01-410-001.
